MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TPRLC 133 T1 PPS HO 9X137MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TPRLC 133 T1 PPS HO 9X137MM; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 09/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the patient underwent initial left total hip arthroplasty.Subsequently the patient was revised approximately 3 (three) weeks later due to periprosthetic fracture.The head and stem were exchanged with cerclage cables applied to femur without complications.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: ref 650-0661 lot 6095602 head, ref 6202-52-22 lot 64148136 shell, ref 6305-50-36 lot 64893966 polyethylene liner, ref 6250-65-25 lot j7249809, j7263674 bone screw.The device will not be returned for analysis, as the device was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.H6 suggested code: mechanical (g04) - stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues periprosthetic femur fracture, previous incision utilized, cables applied, femoral stem removed easily, new stem placed, no complications.Mmi impressions: periprosthetic fracture involving the proximal femoral diaphysis medial cortex.A review of the device history records identified no related deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
TPRLC 133 T1 PPS HO 9X137MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15527185
Report Number0001825034-2022-02229
Device Sequence Number16771046
Product Code KWL
UDI-Device Identifier00880304499249
UDI-Public(01)00880304499249(17)320322(10)7220693
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K200196
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number51-104090
Device Lot Number7220693
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer10/21/2022
Initial Report FDA Received Date10/03/2022
Supplement Report FDA Received Date10/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight70 KG